Turkish Journal of Mathematics
Tauberian conditions under which convergence follows from summability by thediscrete power series method
In this paper, we obtain Tauberian conditions to recover convergence of a series from its discrete power series summability under certain conditions. As special cases of our main results, we get discrete analogues of some well-known Tauberian theorems in the literature.
Tauberian conditions, discrete summability, power series methods
SEZER, SEFA ANIL and ÇANAK, İBRAHİM
"Tauberian conditions under which convergence follows from summability by thediscrete power series method,"
Turkish Journal of Mathematics: Vol. 43:
6, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss6/20